Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Harmonic cohomology of symplectic fiber bundles

Authors: Oliver Ebner and Stefan Haller
Journal: Proc. Amer. Math. Soc. 139 (2011), 2927-2931
MSC (2010): Primary 53D17
Published electronically: December 28, 2010
MathSciNet review: 2801633
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every de Rham cohomology class on the total space of a symplectic fiber bundle with closed Lefschetz fibers admits a Poisson harmonic representative in the sense of Brylinski. The proof is based on a new characterization of closed Lefschetz manifolds.

References [Enhancements On Off] (What's this?)

  • 1. R. Bott and L.W. Tu, Differential forms in algebraic topology. Graduate Texts in Mathematics 82, Springer-Verlag, New York-Berlin, 1982. MR 658304 (83i:57016)
  • 2. J.-L. Brylinski, A differential complex for Poisson manifolds, J. Differential Geom. 28(1988), 93-114. MR 950556 (89m:58006)
  • 3. O. Ebner, Harmonic cohomology on Poisson manifolds, diploma thesis, University of Graz, 2009.
  • 4. V. Guillemin, Symplectic Hodge theory and the $ d\delta$-lemma, preprint, MIT, 2001.
  • 5. J.-L. Koszul, Crochet de Schouten-Nijenhuis et cohomologie, in The mathematical heritage of Élie Cartan. Astérisque 1985, 257-271. MR 837203 (88m:17013)
  • 6. O. Mathieu, Harmonic cohomology classes of symplectic manifolds, Comment. Math. Helv. 70(1995), 1-9. MR 1314938 (96e:58004)
  • 7. D. McDuff and D. Salamon, Introduction to symplectic topology. Oxford University Press, New York, 1998. MR 1698616 (2000g:53098)
  • 8. S.A. Merkulov, Formality of canonical symplectic complexes and Frobenius manifolds, Internat. Math. Res. Notices 14(1998), 727-733. MR 1637093 (99j:58078)
  • 9. J. Milnor, Morse theory. Annals of Mathematics Studies 51, Princeton University Press, Princeton, N.J., 1963. MR 0163331 (29:634)
  • 10. I. Vaisman, Lectures on the geometry of Poisson manifolds. Progress in Mathematics 118, Birkhäuser Verlag, Basel, 1994. MR 1269545 (95h:58057)
  • 11. D. Yan, Hodge structure on symplectic manifolds, Adv. Math. 120(1996), 143-154. MR 1392276 (97e:58004)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53D17

Retrieve articles in all journals with MSC (2010): 53D17

Additional Information

Oliver Ebner
Affiliation: Institute of Geometry, Technische Universität Graz, Kopernikusgasse 24/IV, A-8010 Graz, Austria

Stefan Haller
Affiliation: Department of Mathematics, University of Vienna, Nordbergstraße 15, A-1090, Vienna, Austria

Keywords: Brylinski problem, Poisson manifolds, harmonic cohomology
Received by editor(s): April 13, 2010
Received by editor(s) in revised form: July 19, 2010
Published electronically: December 28, 2010
Additional Notes: The first author was partially supported by the Austrian Science Fund, grant S9209
The second author acknowledges the support of the Austrian Science Fund, grant P19392-N13.
Communicated by: Jianguo Cao
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society